When is a geodesic flow of Anosov type? I
Source: J. Differential Geom. Volume 8, Number 3 (1973), 437-463.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 D. V. Anosov, Geodesic flows on closed Riemann manifolds with negative curvature, Proc. Steklov Inst. Math. Vol. 90, 1960.
 R. L. Bishop and R. J. Crittenden, Geometry of manifolds, Academic Press, New York, 1964, 220-226.
 R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969) 1-49.
 L. W. Green, Geodesic instability, Proc. Amer. Math. Soc. 7 (1956) 438-448.
 L. W. Green, Geodesic instability, Surfaces without conjugate points, Trans. Amer. Math. Soc. 76 (1954) 529-546.
 L. W. Green, Geodesic instability, A theorem of E. Hopf, Michigan Math. J. 5 (1958) 31-34.
 D. Gromoll, W. Klingenberg and W. Meyer, Riemannsche Geometrie im Grossen, Lecture Notes in Math. Vol. 55, Springer, Berlin, 1968, 43-46.
 P. Hartman, Ordinary differential equations, Wiley, New York, 1964, 384-396.
 E. Hopf, Closed surfaces without conjugate points, Proc. Nat. Acad. Sci. U.S.A. 34 (1948) 47-51.